MathSciNet Relay Station
MathSciNet bibliographic data
MR2413735 41A35 (33D15)
Aral, Ali A generalization of Szász-Mirakyan operators based on $q$-integers. Math. Comput. Modelling 47 (2008), no. 9-10, 1052–1062.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement